# SDR SWIA20241110030

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 40,056 hours, 29,389 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulted
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED LANDING GEAR DISAGREE WARNING MESSAGE AFTER SELECTING LANDING GEAR TO THE UP POSITION. LANDING GEAR FELT EXTENDED WITH NOSE DOOR IN THE OPEN POSITION.  (FLIGHT 4900 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29078495 WITH THE FOLLOWING CORRECTIVE ACTION: "PLEASE REF CAMP TRANS ID#29083403 FOR REPLACEMENT OF LANDING GEAR SELECTOR VALVE. PLEASE REF CAMP TRANS ID# 29081661 FOR R&R OF LANDING GEAR CONTROL HANDLE. PERFORMED MULTIPLE OF OPS CHECK LANDING GEAR EXTENSION AND RETRACTION SYSTEM ON JACKS IN REF. TO AMM 32-30-00. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME. "
